# SDR DHL2004807006

- Difficulty date: April 7, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOORS NOT LATCHED LIGHT FLICKER INTERMITTENT IN FLIGHT WITH GEAR RETRACTED.  DOOR NOT LATCHED INDICATING LIGHT MAY BE INOPERATIVE PER MEL -B- 32-8 DMI 16255 PLACARD INSTALLED.  DMI 16255 DOORS NOT LATCHED LIGHT FLICKERS INTERMITTENT IN FLIGHT WITH GEAR RETRACTED.  REMOVED AND REPLACED LEFT GEAR DOOR TARGET SWITCH (DOOR WARNING) IAW DC8 WO 32-1-0, OPS CHECKED NORMAL IAW DC8 M/M 32-30-0.  DMI CLEAR.
